紀要論文 BCG 膀胱内再注入療法施行中に反応性関節炎を呈し,Methotrexate 投与を要した1例
Reactive Arthritis during the Second Course of Intravesical BCG Therapy Requiring Administration of Methotrexate : A Case Report

池内, 亮介  ,  砂田, 拓郎  ,  吉川, 武志  ,  吉田, 徹  ,  田淵, 裕也  ,  梶田, 洋一郎  ,  清川, 岳彦

63 ( 8 )  , pp.329 - 332 , 2017-08-31 , 泌尿器科紀要刊行会
ISSN:0018-1994
NII書誌ID(NCID):AN00208315
内容記述
Reactive arthritis, formerly called Reiter's syndrome, is one of the rare complications following intravesical instillation of Bacillus Calmette Guerin (BCG). A 58-year-old man was admitted to our hospital because of fever, hyperemia of conjunctiva, and arthralgia following the second course of intravesical instillation of BCG in the treatment of pT1 and pTis bladder cancer. We diagnosed him with reactive arthritis due to the clinical course. Reactive arthritis is usually well controlled with the discontinuation of instillation and administration of nonsteroidal anti-inflammatory drugs (NSAIDs). However, his symptoms were not improved after administration of NSAIDs, prednisolone, and isoniazid. Following initiation of methotrexate, however, there was remission. He has been free from recurrence of bladder cancer for 20 months.
本文を読む

http://repository.kulib.kyoto-u.ac.jp/dspace/bitstream/2433/227094/1/63_8_329.pdf

このアイテムのアクセス数:  回

その他の情報